# SDR SWIA20240711

- Difficulty date: July 11, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 39,168 hours, 28,687 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Gouged
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB AFT SPAR - FITTING FOR RUDDER MIDDLE LOWER HINGE - UPR SURFACE GOUGED. REMOVED DAMAGE ON VERTICAL STAB AFT SPAR - FITTING FOR RUDDER MIDDLE LOWER HINGE - UPR SURFACE REF CRJ700 SRM 51-12-00-001-001-A01. V-STAB AFT SPAR, MID LOWER RUDDER HINGE FITTING. UPPER SURFACE- NO ALLOWABLE DAMAGED FOUND. REMOVED FITTING FROM RUDDER MIDDLE LOWER HINGE, REF. CRJ-700, SRM 51-42-21-001-001-A01. ORDERED AND RECEIVED NEW FITTING FOR RUDDER MIDDLE LOWER HINGE, LWR P/N: AV670-21081-015S. DRILLED AND REAMED REPLACEMENT RUDDER MIDDLE LOWER HINGE FITTING REF. CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED REPLACEMENT FITTING REF DRW. AV670-21200 REV H., AND REF CRJ700 SRM 51-42-21-001-001-A01.
